# SDR SWAA2022100450876

- Difficulty date: October 1, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 51,347 hours, 25,724 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Condition: Out Of Position
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK - PASSENGER SEAT ROW 11 EFD ISLE SEAT RECLINES AND SHOULD NOT. (EMERGENCY EXIT ROW) / [01] ADJUSTED RECLINE FOR SEAT ROW 11 FED AS PER CMM 25-23-46.;[02] VERIFIED; STEP # 1
